# SDR SWAA2015040738224

- Difficulty date: March 31, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 49,247 hours, 28,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB FLOORBEAM CRACKED AT BS 727B, LBL 24.5, UPPER HOLE.  REPAIRED BEAM IAW EA.
